# SDR 98ZZZX1843

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96LG
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 704A33633116
- Condition: Worn
- Location: T/R Laminated
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMINATED T/R BEARING - ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 4 EACH NEW UNITS FROM KIT 355A09-1036-01, CORRECTED PROBLEM.
